Common fixed point of multivalued mappings with weak commutativity conditions



Document title: Common fixed point of multivalued mappings with weak commutativity conditions
Journal: Mathematicae notae
Database: PERIÓDICA
System number: 000224005
ISSN: 0025-553X
Authors: 1
Institutions: 1Aligarh Muslim University, College of Engineering and Technology, Aligarh, Uttar Pradesh. India
Year:
Volumen: 40
Pages: 61-65
Country: Argentina
Language: Inglés
Document type: Artículo
Approach: Aplicado
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Mapeo,
Conmutatividad
Keyword: Mathematics,
Pure mathematics,
Mapping,
Commutativity
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).